# SDR CA150323014

- Difficulty date: March 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 3140 · Central Computers
- Part: Software
- Part number: 8221200999
- Condition: Misinstalled
- Location: Central Computer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) SOFTWARE COMPATIBILITY ISSUE ON ECU-3000, POTENTIAL SOFTWARE COMPATIBILITY ISSUE BETWEEN LINK2000 SOFTWARE ON THE RIU/CMU-4XXX, CPN: 822-1863-XXX/822-1739-XXX, AND THE ECU-3000, CPN: 822-1200-996, -997,-999, WHICH MAY LEAD TO AN INCORRECT CONFIGURATION OF THE RIU/CMU SOFTWARE.
